# SDR HALA2008112500874

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 26,087 hours, 5,013 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Part number: 1589353
- Part serial: 1033376
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - APU SHUTDOWN ON TOW OUT.  BITE CK ECU FOUND OIL TEMP HOT FAULT.  REPLACED OIL COOLER BYPASS VALVE PER MM49-27-10 REF FIM 49-11-00.
